Jump to content
The End of my Addiction

baclofen SE's


stillhoping
 Share

Recommended Posts

Hi everyone, hope you are doing well.  I have a question about some of the Se's with baclofen.  I am now up to 110 mg/day, but am really tired in the morning and hyper before I go to bed.  In general, I have very little energy during the dy.  Am I taking too much?  It does 't seem like the SE's are a whole lot different than when I was at 90 mg/day - do I just need to give myself longer to adjust to the new dosage?  Seems to take me about 2 weeks before I adjust, 

 

Link to comment
Share on other sites

I am no doctor but the response to that according to the Prescribing Guidelines put out by Dr de Beaurepaire is that if you are uncomfortable with the side effects then taper back to where you felt comfortable and stay at that dose for longer before increasing the dose again and just keep doing that until you are able to take the higher dose.  
 

The same  goes for the tiredness. Somnolence is an SE so you might want to reduce even further.   The agitation at night may be because the baclofen has worn off. You need to take evenly divided doses through the day and even through the night. 
 

 

Edited by Otter
Link to comment
Share on other sites

Hi @stillhoping - I agree with Otter, if your SEs are tough you might want to either stay at the same dosage until they subside, or drop down just a bit. That said, when I was titrating up on baclofen I found that some SEs hit me at certain doses and then went away when I bumped up. Mine were all over the place with crazy dreams, periods of euphoria (I wish I still had that one!), nausea, dizziness, somnolence etc. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...